Scattering by PEMC (Perfect Electromagnetic Conductor) spheres using surface integral equation approach

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)236-249
    JournalApplied Computational Electromagnetics Society Journal
    Volume22
    Issue number2
    Publication statusPublished - 2007
    MoE publication typeA1 Journal article-refereed

    Keywords

    • electromagnetic theory
    • integral equation methods

    Cite this